# SDR MWEA97114

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT ENG PT2 LINE CHAFING INTO FUSE SKIN AT STA 992 AND L15R.  MAINT INSTALLED DOUBLER REPAIR IAW SRM 53-04 FIG 46.
